MedElevator Войти в исследования
← Поиск публикаций

DOI 10.61409/v04240241

Медицинская библиотека · Ugeskrift for laeger · 2024

[Not Available].

Reiter Nanna, Linnet Kristian, Andersen Natasja Østermark, Rasmussen Brian Schou, Nielsen Marie Klose, Eriksen Karen Reenberg, Palmqvist Dorte Fris

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

Recently, semi-synthetic cannabinoids have entered the illegal market and are produced to mimic the psychoactive effects of tetrahydrocannabinol (THC). This is a case report of a 19-year-old man, who was hospitalized due to severe sedation, hypotension and tachy- and bradycardia after ingestion of the semi-synthetic cannabinoids hexahydrocannabinol (HHC) and hexahydrocannabiphorol (HHC-P) mixed in food. HHC-P, HHC and metabolites were identified in blood samples. The amount of semi-synthetic cannabinoids in illegal products can be high, which can explain the described prolonged clinical effects.

Для цитирования: Reiter Nanna, Linnet Kristian, Andersen Natasja Østermark, Rasmussen Brian Schou, Nielsen Marie Klose, Eriksen Karen Reenberg, Palmqvist Dorte Fris. [Not Available].. Ugeskrift for laeger. 2024. DOI: 10.61409/v04240241.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.